×

zbMATH — the first resource for mathematics

Critère d’existence de solutions positives pour des équations semi- linéaires non monotones. (Existence condition of positive solutions of non-monotonic semilinear equations). (French) Zbl 0599.35073
Si U désigne un espace mesure réunion d’une suite croissante d’ensembles de mesure finie, les auteurs donnent une condition nécessaire et suffisante (th. 2.1) pour avoir \(u\in L_+(U)\) solution de \(u(x)=Nj(u(x)+f(x))\) p. avec \(f\in L^ 1(U)\), j convexe s.c.i. croissante \(N\in L_+(U\times U).\)
Appliqué au problème de Dirichlet \(-Du=j(\cdot,u)+\mu\), avec \(\mu\) mesure de Radon sur \(\Omega\) ouvert régulier de \({\mathbb{R}}^ N\), la condition s’écrit, si \[ f(x)=\int N(x,y)d\mu (y)\geq 0\quad \forall v\in y=\{v\in W_ 0^{1,\infty}(\Omega)| \quad -\Delta v\in L_ 0^{\infty}(\Omega)\}, \] \[ \int vd\mu \quad \leq \quad \int j^*(- \Delta v/v)v \] où \(j^*\) désigne la conjuguée de j (th. 3.1). Le résultat s’applique également au problème parabolique.
Reviewer: M.-T.Lacroix

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35K65 Degenerate parabolic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Adams, D. R., On the existence of capacitary strong type estimates in ℝ^N, Arkiv för Matematik, t. 14, 1, 125-140, (1976) · Zbl 0325.31008
[2] Adams, D. R., Et J. C. polking, the equivalence of two definitions of capacity, Proc. of A. M. S., t. 37, 529-534, (1973) · Zbl 0251.31005
[3] Baras, P.; Pierre, M., Singularités éliminables pour des équations semi-linéaires, Ann. Inst. Fourier, Grenoble, t. 34, 1, (1984) · Zbl 0519.35002
[4] P. Baras and M. Pierre, Problèmes paraboliques semi-linéaires avec données mesures. A paraître.
[5] Fujita, H., On the blowing up of solutions of the Cauchy problems for u_t = δu + u^1 + α, . J. Fac. Sc. Univ. Tokyo, t. 13, 109-124, (1966) · Zbl 0163.34002
[6] Lions, J. L., Quelques méthodes de resolution des problèmes aux limites non-linéaires, (1969), Dunod Paris · Zbl 0189.40603
[7] Meyers, N. G., A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand., t. 26, 255-292, (1970) · Zbl 0242.31006
[8] Nirenberg, L., On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, t. 13, 115-162, (1959) · Zbl 0088.07601
[9] M. Pierre, Problèmes semi-linéaires avec données mesures. Séminaire Goulaouic-Meyer-Schwartz, École Polytechnique, Exposé n° XIII, 1983.
[10] Schaefer, H. H., Topological vector spaces, (1971), Springer New York · Zbl 0217.16002
[11] Weissler, F. B., Local existence and non-existence for semilinear parabolic equations in L^p, Indiana Math. J., t. 29, 79-102, (1980) · Zbl 0443.35034
[12] Weissler, F. B., Existence and non-existence of global solutions for a semilinear heat equation, Israel J. of Math., t. 38, 29-40, (1981) · Zbl 0476.35043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.